CBS, America’s Most Watched Network Adds Five New Series

View Comments
fall-preview-cbs

NEW YORK (CBS4) — CBS has announced its new 2011-2012 primetime schedule, ordering five new series and prying loose “CSI: Crime Scene Investigation” from its long-time Thursday slot to make room for a new drama from “Lost” creator J.J. Abrams.

That thriller, “Person of Interest,” stars former “Lost” cast member Michael Emerson as a billionaire techie, who devises a computer program which identifies people about to be involved in a crime. Jim Caviezel co-stars as the investigator he enlists.

“CSI” moves to Wednesday in the schedule unveiled Wednesday by the network.

CBS announced two other new dramas. “Unforgettable” focuses on a former police detective with a flawless memory. On “A Gifted Man,” a surgeon’s deceased ex-wife returns from the hereafter.

New comedies include “2 Broke Girls,” about a pair of diner waitresses who form an unlikely friendship, and “How to be a Gentleman,” is described as an odd-couple comedy about a refined magazine columnist and his very unrefined personal trainer.

“Two and a Half Men,” with Ashton Kutcher replacing Charlie Sheen, stays put on Monday.

CBS will, once again, finish the season as America’s most watched network, marking the eighth time it has done so in the last nine years.

Three of last fall’s five new series are back: “Hawaii Five O,” “Blue Bloods” and “Mike & Molly.”

“Undercover Boss” is not on the schedule but will return at midseason.

Other returning shows include the season’s #1 drama/scripted series “NCIS”, #1 comedy “The Big Bang Theory”, #1 new magazine “60 Minutes”, plus two franchise reality series “Survivor” and “The Amazing Race.” Also returning are “How I Met Your Mother”,” Rules of Engagement”, “48 Hours Mystery”, “The Good Wife”, and “CSI: Miami.”

A new police drama, “The 2-2”, from Tribeca Productions and executive producers Robert De Niro and Jane Rosenthal will join the schedule midseason. It follows six diverse NYPD rookies as they patrol the gritty streets of upper Manhattan.

Canceled series include “Mad Love,” “The Defenders,” “(Bleep) My Father Says” and the spinoff “Criminal Minds: Suspect Behavior.”

The new 2011-2012 schedule is as follows:

MONDAY
8:00-8:30 PM        HOW I MET YOUR MOTHER
8:30-9:00 PM        2 BROKE GIRLS (New Comedy)
9:00-9:30 PM        TWO AND A HALF MEN
9:30-10:00 PM      MIKE & MOLLY
10:00-11:00 PM    HAWAII FIVE-0

TUESDAY
8:00-9:00 PM        NCIS
9:00-10:00 PM      NCIS: LOS ANGELES
10:00-11:00 PM    UNFORGETTABLE (New Drama)

WEDNESDAY
8:00-9:00 PM        SURVIVOR: SOUTH PACIFIC
9:00-10:00 PM      CRIMINAL MINDS
10:00-11:00 PM    CSI: CRIME SCENE INVESTIGATION (New Time)

THURSDAY
8:00-8:30 PM        THE BIG BANG THEORY
8:30-9:00 PM        HOW TO BE A GENTLEMAN (New Comedy)
9:00-10:00 PM      PERSON OF INTEREST (New Drama)
10:00-11:00 PM    THE MENTALIST

FRIDAY
8:00-9:00 PM        A GIFTED MAN (New Drama)
9:00-10:00 PM      CSI: NY
10:00-11:00 PM    BLUE BLOODS

SATURDAY
8:00-8:30 PM        RULES OF ENGAGEMENT (New Time)
8:30-9:00 PM        COMEDYTIME SATURDAY
9:00-10:00 PM      CRIMETIME SATURDAY
10:00-11:00 PM    48 HOURS MYSTERY

SUNDAY
7:00-8:00 PM        60 MINUTES
8:00-9:00 PM        THE AMAZING RACE
9:00-10:00 PM      THE GOOD WIFE (New Time)
10:00-11:00 PM    CSI: MIAMI

View Comments
blog comments powered by Disqus
Follow

Get every new post delivered to your Inbox.

Join 13,755 other followers